# SDR 97ZZZX4212

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9595M
- Make and model: Mooney M20F
- Aircraft serial: 670172
- Engine: Lyc IO360A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cover Plate
- Part number: 7510
- Condition: Displaced
- Location: Nr 1 Intake
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ENGINE BEGAN TO RUN ROUGH IN FLIGHT, PRECAUTIONARY LANDING.  FOUND INTAKE ROCKER SHAFT ON NR 1 CYLINDER HAD MOVED OUT OF POSITION DUE TO LOSS OF COVER PLATE, 7510.  CAUSE OF COVER PLATE LOSS UNDETERMINED.  SUBMITTER RECOMMENDS PERIODICAL RE-CHECK OF COVER PLATE NUT TORQUE.
